A member asked:

Is stretch marks normal after gaining weight from a mood stabilizer?

A doctor has provided 1 answer
Dr. Lynne Weixel answered

Specializes in Clinical Psychology

The cause of the weight gain would not be involved in stretch marks - Some folks have skin the creates them more readily or not. If you gained a lot - even w/o marks - you may want to find an alternative. Talk w/ Dr. and consider psychotherapy to optimize outcome and lower dose.

Answered May 28, 2016

3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...